# SDR SWIA201440305

- Difficulty date: December 2, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 29,374 hours, 17,489 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Insulation
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE IDG CABLE PROTECTIVE SHEATHING HAS MULTIPLE CHAFING TEARS NEAR IDG TERMINAL BLOCK.  MARKED  C-CHECK, RO 12/6/14.  REPAIRED MARKED LT ENGINE IDG CABLE PROTECTIVE SHEATHING NEAR IDG TERMINAL BLOCK, REF REO.
